| Model Number |
CAR-505 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A report was received on (b)(6) 2023 from the critical care nurse of a patient of unspecified pathology, who stated blood was observed leaking from the cartridge during a hemodialysis treatment on (b)(6) 2023.Additional information was received on (b)(6) 2023 from the nurse who stated the patient did not experience any adverse impact due to the event.
Additional Manufacturer Narrative
The cartridge was discarded and not received for evaluation.A device history record (dhr) review was conducted for the reported lot number and revealed the product was released for distribution having met quality and manufacturing specifications and requirements.The instructions for use states "check the system for blood and fluid leaks during treatment, and pay close attention to the blood line and access connections".